# SDR AALA202209123858

- Difficulty date: August 19, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM AROUND OUT BOARD LAVATORY MOUNT LOCATED AT BS 947 AND LBL 55. REPAIRED PER SRM 53-70-51-2R-5.
